# SDR CA120618001

- Difficulty date: June 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF DUE TO A LOW OIL PRESSURE WARNING.  INSPECTION FOUND THAT THE OIL FILLER CAP HAD COME OFF.  FURTHER INSPECTION FOUND DEBRIS ON BOTH MAGNETIC CHIP DETECTORS BEFORE & AFTER A PENALTY RUN.  THE ACFT IS NOW GROUNDED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
